Alert archive / New Jersey / Areal Flood Advisories in 2016
Areal Flood Advisory 39, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 23, 2016, 7:47 PM EDT for Camden County, Gloucester County, Salem County, New Jersey; New Castle County, Delaware; Delaware County, Pennsylvania. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2016, 7:47 PM EDT (23:47 UTC)
- Expired
- Jun 23, 2016, 11:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties New Castle County, DE, Camden County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA
The radar
The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346
WGUS81 KPHI 232347
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 PM EDT THU JUN 23 2016
DEC003-NJC007-015-033-PAC045-240345-
/O.NEW.KPHI.FA.Y.0039.160623T2347Z-160624T0345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-CAMDEN NJ-GLOUCESTER NJ-SALEM NJ-DELAWARE PA-
747 PM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
NORTHEASTERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
SOUTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
CENTRAL SALEM COUNTY IN SOUTHERN NEW JERSEY...
SOUTHEASTERN DELAWARE COUNTY IN SOUTHEASTERN PENNSYLVANIA...
* UNTIL 1145 PM EDT
* AT 745 PM EDT...DOPPLER RADAR INDICATED AN AREA OF SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS THE AREA. AROUND ONE
HALF OF AN INCH TO ONE INCH OF RAIN IN LESS THAN AN HOUR IS
OCCURING WITH THESE SHOWERS AND THUNDERSTORMS. THIS WILL CAUSE
URBAN AND SMALL STREAM FLOODING IN THE ADVISORY AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WILMINGTON...CHESTER...DEPTFORD...WEST DEPTFORD...GLASSBORO...
WOODBURY...PITMAN...CLAYTON...CARNEYS POINT...FOLCROFT...
SWARTHMORE...PAULSBORO...PENNS GROVE...WOODSTOWN...
WOODBURY HEIGHTS...NATIONAL PARK...SWEDESBORO...ELMER...
GIBBSTOWN AND PHILADELPHIA INTERNATIONAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3994 7533 3990 7525 3987 7526 3987 7520
3971 7489 3951 7515 3974 7556
$$
ROBERTSON2 follow-up statements
614
WGUS81 KPHI 240114
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT THU JUN 23 2016
DEC003-NJC007-015-PAC045-240122-
/O.CAN.KPHI.FA.Y.0039.000000T0000Z-160624T0345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-CAMDEN NJ-GLOUCESTER NJ-DELAWARE PA-
914 PM EDT THU JUN 23 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTHEASTERN NEW CASTLE...SOUTHWESTERN CAMDEN...GLOUCESTER AND
SOUTHEASTERN DELAWARE COUNTIES...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT.
HOWEVER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS IF
YOU ENCOUNTER THEM.
LAT...LON 3974 7541 3971 7535 3969 7532 3968 7528
3961 7512 3957 7507 3951 7515 3970 7548
$$
NJC033-240345-
/O.CON.KPHI.FA.Y.0039.000000T0000Z-160624T0345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-
914 PM EDT THU JUN 23 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
1145 PM EDT FOR CENTRAL SALEM COUNTY...
AT 912 PM EDT...DOPPLER RADAR INDICATED AN AREA OF SHOWERS WITH
HEAVY RAIN MOVING ACROSS THE AREA. AROUND ONE HALF OF AN INCH TO ONE
INCH OF RAIN IN LESS THAN AN HOUR IS OCCURING WITH THESE SHOWERS AND
THUNDERSTORMS. THIS WILL CAUSE URBAN AND SMALL STREAM FLOODING IN
THE ADVISORY AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CARNEYS POINT...WOODSTOWN...ELMER...OLIVET AND CENTERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3974 7541 3971 7535 3969 7532 3968 7528
3961 7512 3957 7507 3951 7515 3970 7548
$$
ROBERTSON361
WGUS81 KPHI 240146 RRA
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 PM EDT THU JUN 23 2016
NJC033-240156-
/O.CAN.KPHI.FA.Y.0039.000000T0000Z-160624T0345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-
946 PM EDT THU JUN 23 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
CENTRAL SALEM COUNTY...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT.
HOWEVER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS IF YOU
ENCOUNTER THEM.
LAT...LON 3974 7541 3971 7535 3969 7532 3968 7528
3961 7512 3957 7507 3951 7515 3970 7548
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 23, 7:24 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 23, 7:24 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 724 PM EDT THU JUN 23 2016 .SYNOPSIS... A front will remain nearly stationary near Delmarva through Friday, as waves of low pressure move along it. The front will move southward Friday night, as high pressure over New England builds into the region for this weekend. As the high moves offshore Monday, a slow moving cold front will approach from the northwest Tuesday, and move through the region Wednesday. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Front has stalled out directly over the region, almost perfectly bisecting Philly in half (at 23Z, the wind direction at KPNE and KPHL were exactly 180 degrees different). A cluster of showers and thunderstorms is moving along the front now resulting in locally heavy rain. Expect showers and thunderstorms to continue for a few more hours before becoming more limited in coverage, especially north of the front where onshore flow will lead to a stable boundary layer. High pressure will begin to build in from the north later tonight. Patchy fog could develop with visibilities possibly dropping into the 3-4 sm range in some areas. It will be seasonably cool overnight with lows in the low to mid 60s across the metro areas and the Delmarva and 50s across the Srn Poconos and nrn NJ. Winds will be mostly light from the N or NE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... The high will continue to build in Friday. A E to NE surface winds may bring some low level moisture off the ocean, so there may be extra cloudiness across the area during the morning. The op models and mos indicate some low chc pops for showers across the region. It appears that the better chc will be across the Delmarva, away from the onshore flow. I have therefore mentioned some chc pops for those areas during the late morning and afternoon. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... A mid-level ridge will build over the middle Atlantic this weekend, giving way to cyclonic flow aloft early next week, as the trough is reestablished over the northeast conus. After a pleasant weekend, there will be a renewed chance of showers and thunderstorms in the Monday thru Wednesday time frame. Temperatures are expected to be at or slightly above normal through the period, with uncomfortable humidity levels anticipated by Tuesday. Friday night thru Sunday...Dry. Clouds Saturday morning, particularly over Delmarva, will move offshore for a mostly sunny day. The column will dry out rapidly, given confluence aloft, as the mid-level flow goes anticyclonic with the region within the right front quadrant of the upper jet. In fact, it will be a struggle to reach convective temperatures on Saturday and Sunday, so cumulus should be limited. With the dry air mass in place and clear skies, went below guidance on low temperatures Sunday morning, especially at the typically good radiators. The surface flow will generally be out of the east this weekend, which may advect some slightly higher dew points well inland by Sunday morning, with the setup favorable for patchy ground fog. On Monday, the surface high moves southeast, as a lee trough is established in advance of a cold front over the Great Lakes. This will favor a southerly flow, with time sections indicating a rapid increase in low level moisture during the day. The flow aloft also becomes diffluent, with weak shortwaves traversing the mid Atlantic, as the southern edge of the westerlies approach the region. This will favor a chance of diurnally driven showers and thunderstorms, particularly northwest of I-95 in the evening, closer to the lee trough and instability axis. There will be a renewed chance of showers and thunderstorms on Tuesday, as a cold front moves into the region. There is general model agreement that this front will become stationary across our region on Tuesday as the mid-level trough approaches, and the tropospheric flow veers, becoming increasingly parallel to the front. As the right rear quadrant of the upper level jet approaches, Bulk Shear will increase. However, there is uncertainty on the placement of the front, and thus the instability axis. In fact, the more favorable shear and instability may be dislocated. Thus, there is still a lot of uncertainty with regard to how organized and robust the convection will be. The front is forecast to move offshore by Wednesday, as the mid- level trough axis crosses the region, turning the large scale flow westerly. There is disagreement in the 12Z/23 model suite with regard to the timing of the front exiting the coast. For now, we have maintained a slight chance of thundershowers on Wednesday, in continuity with the previous forecast. Fair weather is expected to return for Thursday. && .AVIATION /23Z THURSDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Area of shra and tsra could affect KRDG, KPHL, KILG, and KMIV over the next few hours. After that, focus shifts to fog potential overnight (generally between 08 and 12Z). Threat for fog and low clouds has decreased with the latest guidance, but still think patchy fog is likely primarily for the more rural TAF sites. Once the fog dissipates, expect VFR conditions to continue for the remainder of the TAF period. There is a front bisecting the region currently (as of 23Z, it was in between KPHL and KPNE). North of this front, winds are northerly. South of the front, winds are southwesterly. Expect the front to slowly sag south, resulting in northerly and northeasterly winds at all the TAF sites by 12Z. Outlook... Friday night...There is the potential for MVFR in low clouds and SHRA at ACY and MIV, otherwise, VFR at the remainder of the TAF sites. Saturday and Sunday...Predominantly VFR. Patchy ground fog may lead to sub-VFR conditions late Saturday night and early Sunday morning, mainly at ABE, MIV, and RDG. Monday and Monday night...Predominately VFR. MVFR possible in isolated SHRA/TSRA northwest of ACY and MIV, mainly Monday evening. Tuesday...More widespread SHRA/TSRA across the TAF sites may lead to MVFR at times. Otherwise, predominantly VFR. && .MARINE... Except for some scattered showers and perhaps a tstm on the waters this evening, the weather on the waters will be rather uneventful thru Friday. Winds tonight should remain mostly around 10 knots or less and seas (ocean) mostly 2 to 3 ft tonight. Friday will become NE to E and increase to more like 10 to 15 knots and seas will increase a bit to 3 to 4 ft. Outlook... A persistent onshore flow will be established in the Friday night thru Sunday period. This will peak Friday night into Saturday, particularly the southern NJ and DE coastal waters. The guidance has trended upwards over the past 24 hours in terms of winds, but is still sub-SCA. Nevertheless, northeast winds may briefly reach SCA criteria late Saturday morning into Saturday afternoon, as 3-hourly pressure rises maximize, particularly over the southern NJ and DE coastal waters. Confidence is not high enough for a SCA at this point in the forecast, but this potential will need to be reevaluated. Otherwise, with the persistent onshore flow, seas will build to the 3-4FT range. Looking ahead to the Sunday night thru Tuesday period, winds are anticipated to remain below SCA criteria attm. RIP CURRENTS: Based on the expected wind, wave and swell conditions we are anticipating a moderate risk for the development of dangerous rip currents for Saturday along the New Jersey shore and at the Delaware Beaches. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Franck Near Term...Johnson/O'Hara Short Term...O'Hara Long Term...Franck Aviation...Franck/Johnson/O'Hara Marine...Franck/O'Hara
Hazardous weather outlook, Jun 23, 3:54 PM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 PM EDT THU JUN 23 2016 NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062-070- 071-101>106-242000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 354 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-242000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY- 354 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS COULD CONTAIN LOCALLY GUSTY WINDS AND SMALL HAIL...PRIMARILY ACROSS EASTERN MARYLAND AND DELAWARE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024>026-242000- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 354 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS COULD CONTAIN LOCALLY GUSTY WINDS AND SMALL HAIL...PRIMARILY ACROSS EASTERN MARYLAND AND DELAWARE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-NJZ014-242000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- EASTERN MONMOUTH- 354 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-242000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 354 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS COULD CONTAIN LOCALLY GUSTY WINDS AND SMALL HAIL...PRIMARILY ACROSS EASTERN MARYLAND AND DELAWARE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FRANCK
In the hours before
Special weather statement, Jun 23, 5:50 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT THU JUN 23 2016
PAZ060-101-102-232230-
BERKS-WESTERN CHESTER-EASTERN CHESTER-
550 PM EDT THU JUN 23 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CHESTER AND
SOUTH CENTRAL BERKS COUNTIES...
AT 548 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR REAMSTOWN TO MOUNT JOY TO NEAR SIDDONSBURG...AND
MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. IF YOU
SEE LIGHTNING OR HEAR THUNDER SEEK A SAFE SHELTER INSIDE A BUILDING
OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
COATESVILLE...DOWNINGTOWN...PARKESBURG...HONEY BROOK...ELVERSON...NEW
MORGAN...CHESTER SPRINGS...COCHRANVILLE...GLENMOORE...
LIONVILLE-MARCHWOOD...LIONVILLE...PAOLI...MALVERN...ATGLEN...SOUTH
COATESVILLE...CHRISTIANA...MODENA...THORNDALE AND EXTON.
LAT...LON 4023 7582 4003 7548 3988 7588 3989 7599
3992 7600 3994 7598 3995 7600 4004 7593
4011 7594 4014 7588 4023 7602
TIME...MOT...LOC 2148Z 298DEG 31KT 4018 7613 4014 7650 4016 7689
ROBERTSONSpecial weather statement, Jun 23, 6:25 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 PM EDT THU JUN 23 2016
MDZ008-PAZ060-070-101-102-232300-
CECIL-BERKS-WESTERN CHESTER-EASTERN CHESTER-DELAWARE-
625 PM EDT THU JUN 23 2016
...A AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CECIL...
CHESTER...SOUTHERN BERKS AND CENTRAL DELAWARE COUNTIES...
AT 623 PM EDT...A AREA OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GLENMOORE TO STRASBURG...AND MOVING SOUTHEAST AT
25 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY PONDING
ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. IF YOU SEE
LIGHTNING OR HEAR THUNDER SEEK A SAFE SHELTER INSIDE A BUILDING
OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
WEST CHESTER...COATESVILLE...WESTTOWN...DOWNINGTOWN...
KENNETT SQUARE...OXFORD...PARKESBURG...WEST GROVE...HONEY BROOK...
ELVERSON...MARSHALLTON...HOMEVILLE...MOUNT VERNON...GLEN ROY...
COCHRANVILLE...GLENMOORE...CHEYNEY...DREXEL HILL...
CHESTER SPRINGS AND LIMA.
LAT...LON 3973 7610 3974 7610 3976 7606 3981 7603
3983 7604 3987 7599 3995 7600 4004 7593
4011 7594 4013 7589 4015 7588 4019 7575
3995 7526 3972 7611 3973 7612
TIME...MOT...LOC 2223Z 292DEG 21KT 4009 7572 3998 7622
ROBERTSONSpecial weather statement, Jun 23, 6:28 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 628 PM EDT THU JUN 23 2016 NJZ019-020-027-232300- OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 628 PM EDT THU JUN 23 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL OCEAN AND NORTHEASTERN BURLINGTON COUNTIES... AT 628 PM EDT...A STRONG THUNDERSTORM WAS OVER BROWNS MILLS...OR 18 MILES SOUTHEAST OF TRENTON...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. IF YOU SEE LIGHTNING OR HEAR THUNDER SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LOCATIONS IMPACTED INCLUDE... TOMS RIVER...PRESIDENTIAL LAKES ESTATES...PEMBERTON...WRIGHTSTOWN... WHITING...CEDAR GLEN LAKES...BROWNS MILLS...HOLIDAY CITY-BERKELEY... PINE RIDGE AT CRESTWOOD...CHATSWORTH...OLD HALFWAY... PENN STATE FOREST...PRESIDENTIAL LAKES... LEISURE VILLAGE WEST-PINE LAKE PARK...CRESTWOOD VILLAGE... HOLIDAY CITY...MCGUIRE AFB...PEMBERTON HEIGHTS... COUNTRY LAKE ESTATES AND FORT DIX. LAT...LON 3995 7472 4006 7465 3999 7425 3972 7445 TIME...MOT...LOC 2228Z 299DEG 10KT 3998 7461 ROBERTSON
Special weather statement, Jun 23, 6:58 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT THU JUN 23 2016
DEZ001-PAZ070-101-102-232330-
NEW CASTLE-WESTERN CHESTER-EASTERN CHESTER-DELAWARE-
658 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
CENTRAL CHESTER AND SOUTHWESTERN DELAWARE COUNTIES...
AT 658 PM EDT...A STRONG THUNDERSTORM WAS OVER COATESVILLE...OR 13
MILES WEST OF WEST CHESTER...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. IF YOU SEE
LIGHTNING OR HEAR THUNDER SEEK A SAFE SHELTER INSIDE A BUILDING OR
VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
WEST CHESTER...COATESVILLE...WESTTOWN...DOWNINGTOWN...
KENNETT SQUARE...PARKESBURG...WEST GROVE...HONEY BROOK...
MARSHALLTON...COCHRANVILLE...HOCKESSIN...LADENBERG...ELAM...
NORTH STAR...CHEYNEY...GREENVILLE...PIKE CREEK...CONCORDVILLE...
GRADYVILLE AND ASHLAND.
LAT...LON 4004 7593 4010 7594 4012 7592 3994 7543
3968 7568 3993 7599 3994 7598 3995 7600
TIME...MOT...LOC 2258Z 299DEG 25KT 3997 7586
ROBERTSONSpecial weather statement, Jun 23, 7:02 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT THU JUN 23 2016
NJZ019-020-026-027-232330-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
702 PM EDT THU JUN 23 2016
...A AREA OF SHOWERS WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...
AT 700 PM EDT...A AREA OF SHOWERS WAS ALONG A LINE EXTENDING FROM
NEAR PRESIDENTIAL LAKES TO BEACHWOOD...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY PONDING
ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
LITTLE OR NO CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM
BUT MAY DEVELOP AT ANY TIME. LIGHTNING CAN STRIKE 15 MILES AWAY FROM
A THUNDERSTORM. IF YOU SEE LIGHTNING OR HEAR THUNDER SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...BARNEGAT...BEACHWOOD...PRESIDENTIAL LAKES ESTATES...
SEASIDE HEIGHTS...PLEASANT PLAINS...BROOKVILLE...CEDAR GLEN LAKES...
HOLIDAY CITY SOUTH...OLD HALFWAY...PRESIDENTIAL LAKES...WHITING...
HOLIDAY CITY-BERKELEY...PINE RIDGE AT CRESTWOOD...
DOVER BEACHES SOUTH...LEISURE VILLAGE WEST-PINE LAKE PARK...
BAMBER LAKE...SOUTH TOMS RIVER...ISLAND HEIGHTS AND HOLIDAY CITY.
LAT...LON 3979 7412 3977 7410 3980 7417 3979 7417
3975 7420 3977 7412 3975 7412 3973 7417
3971 7413 3990 7465 4001 7425 3998 7411
3993 7415 3994 7408 3997 7408 3997 7407
TIME...MOT...LOC 2300Z 286DEG 18KT 3989 7452 3993 7419
ROBERTSONSpecial weather statement, Jun 23, 7:23 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT THU JUN 23 2016
DEZ001-MDZ008-NJZ016-021-232345-
NEW CASTLE-CECIL-SALEM-CUMBERLAND-
723 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NEW CASTLE...
NORTHEASTERN CECIL...WESTERN SALEM AND NORTHWESTERN CUMBERLAND
COUNTIES...
AT 721 PM EDT...A STRONG THUNDERSTORM WAS OVER NEW CASTLE...OR 7
MILES SOUTHWEST OF WILMINGTON...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LITTLE OR NO CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM
BUT MAY DEVELOP AT ANY TIME. LIGHTNING CAN STRIKE 15 MILES AWAY FROM
A THUNDERSTORM. IF YOU SEE LIGHTNING OR HEAR THUNDER SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEWARK...PENNSVILLE...CARNEYS POINT...ELSMERE...
NEW CASTLE...SALEM...WOODSTOWN...ALLOWAY...QUINTON...DELAWARE CITY...
NEWPORT...HANCOCKS BRIDGE...BEAR...WILMINGTON MANOR...PIKE CREEK...
PORT PENN...STANTON...HOCKESSIN AND BROOKSIDE.
LAT...LON 3977 7568 3972 7552 3963 7560 3963 7558
3966 7552 3972 7550 3964 7524 3941 7544
3948 7554 3951 7556 3949 7553 3957 7551
3961 7556 3959 7558 3962 7557 3960 7561
3953 7557 3951 7557 3967 7579
TIME...MOT...LOC 2321Z 298DEG 33KT 3965 7562
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:28 PM EDT | Special Weather Statement | PHI | Burlington | 32 min |
| Jun 23, 7:02 PM EDT | Special Weather Statement | PHI | Ocean | 28 min |
| Jun 23, 7:23 PM EDT | Special Weather Statement | PHI | Salem | 22 min |
| Jun 23, 7:50 PM EDT | Special Weather Statement | PHI | Ocean | 25 min |
| Jun 23, 7:15 PM EDT | Areal Flood Advisory | PHI | New Castle | 4 hr |
| Jun 23, 5:50 PM EDT | Special Weather Statement | PHI | Chester | 40 min |
| Jun 23, 6:25 PM EDT | Special Weather Statement | PHI | Chester, Delaware | 35 min |
| Jun 23, 6:58 PM EDT | Special Weather Statement | PHI | Chester | 32 min |
Nearby
Areal Flood Advisories in New Jersey, 2016Areal Flood Advisories in Delaware, 2016Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.